# SDR UPS05243880

- Difficulty date: January 31, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 52,789 hours, 37,091 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG DOOR FWD WALL SUPPORT BRACKET CORRODED.  SUPPORT REPLACED IAW SRM 51-10-1, SRM 51-30-2 AND 53-10-00.
